Show simple item record

dc.contributor.authorNaidu, Deepak
dc.contributor.authorShroff, Piyush
dc.contributor.authorWitherspoon, Sarah
dc.date.accessioned2013-02-04T22:44:10Z
dc.date.available2013-02-04T22:44:10Z
dc.date.issued2010-09-16
dc.identifier.citationNaidu, Deepak, Piyush Shroff, Sarah Witherspoon "Hochschild cohomology of group extensions of quantum symmetric algebras" Proceedings of the American Mathematical Society 139 (2011), no. 5, 1553-1567.en_US
dc.identifier.issn0002-9939
dc.identifier.urihttp://commons.lib.niu.edu/handle/10843/13404
dc.identifier.urihttp://hdl.handle.net/10843/13404
dc.description.abstractQuantum symmetric algebras (or noncommutative polynomial rings) arise in many places in mathematics. In this article we find the multiplicative structure of their Hochschild cohomology when the coefficients are in an arbitrary bimodule algebra. When this bimodule algebra is a finite group extension (under a diagonal action) of a quantum symmetric algebra, we give explicitly the graded vector space structure. This yields a complete description of the Hochschild cohomology ring of the corresponding skew group algebra.en_US
dc.language.isoen_USen_US
dc.publisherAmerican Mathematical Societyen_US
dc.subjectHochschild Cohomologyen_US
dc.subjectgroup extensionsen_US
dc.subjectquantum symmetric algebrasen_US
dc.titleHOCHSCHILD COHOMOLOGY OF GROUP EXTENSIONS OF QUANTUM SYMMETRIC ALGEBRASen_US
dc.typeArticleen_US
dc.contributor.departmentDepartment of Mathematical Sciences


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record